# SDR ORJA9901

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EM1267
- Condition: Discharged
- Location: Rows 16-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RENO, OVERHEAD EMERGENCY LIGHTS INOPERABLE FROM ROW 16 TO ROW 20.  REMOVED AND REPLACED BATTERIES.  (M)
